# SDR GN0A03202010

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N653CT
- Make and model: Emb EMB-120
- Aircraft serial: 120243
- Aircraft time: 28,970 hours, 37,022 cycles
- Engine: Pwa PW118
- Engine time: 22,871 hours, 29,352 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 1593732
- Condition: Ruptured
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 11323-1 KFRG-KACY:  AFTER TAKEOFF, THE RIGHT ENGINE LOW OIL PRESSURE AURAL WARNING ACTIVATED.  THE CREW NOTICED THE RIGHT ENGINE OIL PRESSURE DROPPING ON THE ANALOG INDICATOR.  CREW FOLLOWED PROCEDURES AND SHUT-DOWN THE RIGHT ENGINE BEFORE THE OIL PRESSURE DROPPED ZERO.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO KFRG AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT ENGINE OIL COOLER BY-PASS LINE HAD RUPTURED ALLOWING ENGINE OIL TO LEAK OUT.  THE BY-PASS LINE WAS REPLACED; ENGINE OIL SERVICED AND A GROUND RUN WAS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
